Multimode morphodynamic model for sediment-laden flows and geomorphic impacts

Guan, M., Wright, N.G. ORCID: 0000-0002-1289-2830 and Sleigh, P.A., 2015. Multimode morphodynamic model for sediment-laden flows and geomorphic impacts. Journal of Hydraulic Engineering, 141 (6): 04015006. ISSN 0733-9429

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Hydraulic Engineering
Creators: Guan, M., Wright, N.G. and Sleigh, P.A.
Publisher: American Society of Civil Engineers (ASCE)
Date: June 2015
Volume: 141
Number: 6
ISSN: 0733-9429
Identifiers:
NumberType
10.1061/(asce)hy.1943-7900.0000997DOI
Divisions: Professional Services > The Directorate
Depositing User: Jill Tomkinson
Date Added: 31 Oct 2018 16:15
Last Modified: 31 Oct 2018 16:15
URI: http://irep.ntu.ac.uk/id/eprint/34830

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year